International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 1, Part D

A study of fuzzy set and its operations


Author(s): Swati Mene and MM Singh

Abstract: Fuzzy sets allow one to work in uncertain and vague situations and solve those problems which have more than one solution. In real life sometimes we are unable to answer many questions because these answers are depending upon two valued logic which are unable to give clear-cut explanation. The present paper aims to study fuzzy set theory and its examples. Here we are also discussing some standard and non-standard operations on fuzzy sets which are generalizations of the corresponding crisp operations.

Pages: 303-310 | Views: 369 | Downloads: 18

Download Full Article: Click Here
How to cite this article:
Swati Mene and MM Singh. A study of fuzzy set and its operations. International Journal of Statistics and Applied Mathematics. 2018; 3(1): 303-310.
Call for book chapter
International Journal of Statistics and Applied Mathematics